The completely separating incidence algebras of tame representation type

Tom 94 / 2002

Zbigniew Leszczyński Colloquium Mathematicum 94 (2002), 243-262 MSC: 16G20, 16G60, 16G70. DOI: 10.4064/cm94-2-7

Streszczenie

We prove that a completely separating incidence algebra of a partially ordered set is of tame representation type if and only if the associated Tits integral quadratic form is weakly non-negative.

Autorzy

  • Zbigniew LeszczyńskiFaculty of Mathematics and Informatics
    Nicholas Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek